Volume 5, issue 1 (2005)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
On the Mahler measure of Jones polynomials under twisting

Abhijit Champanerkar and Ilya Kofman

Algebraic & Geometric Topology 5 (2005) 1–22
Bibliography
1 D W Boyd, F Rodriguez-Villegas, Mahler’s measure and the dilogarithm I, Canad. J. Math. 54 (2002) 468 MR1900760
2 D Boyd, F Rodriguez-Villegas, N Dunfield, Mahler’s measure and the dilogarithm II arXiv:math.NT/0308041
3 A Champanerkar, I Kofman, E Patterson, The next simplest hyperbolic knots, J. Knot Theory Ramifications 13 (2004) 965 MR2101238
4 S C Chang, R Shrock, Zeros of Jones polynomials for families of knots and links, Phys. A 301 (2001) 196 MR1874776
5 O T Dasbach, X S Lin, A volumish theorem for the Jones polynomial of alternating knots, Pacific J. Math. 231 (2007) 279 MR2346497
6 F M Goodman, P de la Harpe, V F R Jones, Coxeter graphs and towers of algebras, 14, Springer (1989) MR999799
7 S Gukov, Three-dimensional quantum gravity, Chern–Simons theory, and the A–polynomial, Comm. Math. Phys. 255 (2005) 577 MR2134725
8 X Jin, F Zhang, Zeros of the Jones polynomials for families of pretzel links, Phys. A 328 (2003) 391 MR2013217
9 V F R Jones, Hecke algebra representations of braid groups and link polynomials, Ann. of Math. (2) 126 (1987) 335 MR908150
10 L H Kauffman, An invariant of regular isotopy, Trans. Amer. Math. Soc. 318 (1990) 417 MR958895
11 A Kawauchi, A survey of knot theory, Birkhäuser Verlag (1996) MR1417494
12 R Kirby, P Melvin, The 3–manifold invariants of Witten and Reshetikhin–Turaev for sl(2, ), Invent. Math. 105 (1991) 473 MR1117149
13 M Lackenby, The volume of hyperbolic alternating link complements, Proc. London Math. Soc. (3) 88 (2004) 204 MR2018964
14 R A Landvoy, The Jones polynomial of pretzel knots and links, Topology Appl. 83 (1998) 135 MR1606488
15 W M Lawton, A problem of Boyd concerning geometric means of polynomials, J. Number Theory 16 (1983) 356 MR707608
16 X S Lin, Zeros of the Jones polynomial
17 H Murakami, J Murakami, The colored Jones polynomials and the simplicial volume of a knot, Acta Math. 186 (2001) 85 MR1828373
18 V V Prasolov, A B Sossinsky, Knots, links, braids and 3–manifolds, 154, American Mathematical Society (1997) MR1414898
19 A Schinzel, The Mahler measure of polynomials, from: "Number theory and its applications (Ankara, 1996)", Lecture Notes in Pure and Appl. Math. 204, Dekker (1999) 171 MR1661667
20 A Schinzel, Polynomials with special regard to reducibility, 77, Cambridge University Press (2000) MR1770638
21 D S Silver, S G Williams, Mahler measure of Alexander polynomials, J. London Math. Soc. (2) 69 (2004) 767 MR2050045
22 N P Skoruppa, Heights, graduate course, Bordeaux (1999)
23 C J Smyth, On the product of the conjugates outside the unit circle of an algebraic integer, Bull. London Math. Soc. 3 (1971) 169 MR0289451
24 H Wenzl, Hecke algebras of type An and subfactors, Invent. Math. 92 (1988) 349 MR936086
25 F Y Wu, J Wang, Zeroes of the Jones polynomial, Phys. A 296 (2001) 483 MR1840867
26 Y Yokota, Twisting formulas of the Jones polynomial, Math. Proc. Cambridge Philos. Soc. 110 (1991) 473 MR1120482